MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112230
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
One of the medal ¿spokes¿ that viszadisc attaches broke off the pelvic array.Case type: tha.Update: "was the patient under anesthesia? yes.No involvement.Was there patient involvement? any patient harm? state any adverse consequences.No patient harm.No involvement".
 
Event or Problem Description
 
Additional Manufacturer Narrative
One of the medal ¿spokes¿ that viszadisc attaches broke off the pelvic array.Case type: tha.Update: "was the patient under anesthesia? yes.No involvement.Was there patient involvement? any patient harm? state any adverse consequences.No patient harm.No involvement".Product evaluation and results: visual inspection: all metal post found on the pelvic array, see attached image.Product history review: review of the device history records indicate (b)(4) were manufactured under lot 19470117 and accepted into final stock on 04/07/2017.No non-conformance were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, lot number 19470117 shows one additional complaints related to the failure in this investigation.Conclusions: the event was not confirmed, all metal post found on the pelvic array.

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8995350
Report Number3005985723-2019-00666
Device Sequence Number3324041
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112230
Device Lot Number19470117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;